Linear forms at a basis of an algebraic number field

Publication year: 2012 Source: Journal of Number Theory, Volume 132, Issue 1, January 2012, Pages 1-25 Bernard de Mathan It was proved by Cassels and Swinnerton-Dyer that the Littlewood conjecture in simultaneous Diophantine approximation holds for any pair of numbers in a cubic field.

Publication year: 2012 Source: Journal of Number Theory, Volume 132, Issue 1, January 2012, Pages 1-25 Bernard de Mathan It was proved by Cassels and Swinnerton-Dyer that the Littlewood conjecture in simultaneous Diophantine approximation holds for any pair of numbers in a cubic field.

Continue Reading:
Linear forms at a basis of an algebraic number field